# SDR SWIA201334792

- Difficulty date: September 25, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 31,896 hours, 43,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING MESSAGE, ACTIVATED CABIN SMOKE DETECTOR.  RAN QRH & CONTINUED TO SFO.  FLIGHT ATTENDANT REPORTED A HAZE IN THE CABIN, BLEED CONFIGURATION WAS APU LOW.  BOTH SMOKE MESSAGE & SMOKE DETECTOR LIGHT EXTINGUISHED 5 MINUTES LATER.  PERFORMED LT & RT ENGINE RUN WITH REPORTED BLEED CONFIGURATION.  COULD NOT DUPLICATE DISCREPANCY.  NO CABIN SMOKE NOTED.
